# SDR ASAA2012081592724

- Difficulty date: August 1, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 13,457 hours, 4,091 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2230 · Auto Throttle System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE INOPERATIVE.  ACFT GROUNDED. CYCLED AUTOTHROTTLE CIRCUIT BREAKER. AUTOTHROTTLES OP CHECKED NORMAL.  THROTTLE TESTS, REPLACE TEST IAW BITE GROUP NR 35, & HGS SMM 34-36-00.
